# SDR UPS07M48884

- Difficulty date: November 30, 2006
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1601
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO, UPPER DOOR JAMB AREA, STA 1601 FOUND WITH CORROSION UPON OPENING OF TOP BOX.  CTR CARGO, UPPER DOOR JAMB AREA STA 1601 CORROSION REMOVED PER SRM 51-31-01 VOL II REV 38.  MATERIAL ORIGINAL THK 0.085" STA 1601, REMOVED 0.039" REMAIN 0.046" FOUND EXCEED LIMIT PER SRM 53-00-01 FIG 1A VOL II REV 38.  REPAIR SHIM AND DOUBLER FABRICATED AS PER EN1398-06 SHT 10.  INSTALLED REPAIR PARTS PER EN1398-06 SHT 10.
